MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMC-A1000GG
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the event summary report from the device identified an event on 10-11-2024 lasting 58 minutes with the device performing a total of 4,111 compressions.The summary report shows the device was deployed at 19:40:23 and functioned properly for nearly 27 minutes until 20:07:16 at which point it stopped compressions, as designed, to allow for a piston adjustment to the patient's chest.Instead of adjusting the piston, the user pressed the pause and run compression buttons multiple times.At 20:13:13 the device piston was adjusted to the patient's chest and compressions resumed until 20:24:57 when the device again indicated a need for piston adjustment.The adjustment to the piston was not made, and the device was subsequently powered off.The analysis concludes that the issue likely resulted from a lack of user training.As defined in the device ifu, "compressions may also stop or fail to start because the piston requires adjustment to the patient's chest.The acc will indicate that piston adjustment is required by blinking the adjust up/down leds.Press the pause button to clear the piston adjustment error condition.Readjust the piston using the adjust up/down buttons so that it is making firm contact with the patient's chest.To resume compressions, push the run continuous button or the run with breaths button.".
 
Event or Problem Description
It was reported by a customer that during a rescue attempt, the device stopped compressions.They reported that they tried replacing the battery pack during the rescue attempt, but the issue continued.They further reported that the patient was not resuscitated.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20738647
Report Number3003521780-2024-01285
Device Sequence Number20927043
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRMC-A1000GG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown